Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 325, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2016, 6:39 PM CDT for Lincoln County, Mississippi. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 6:39 PM CDT (23:39 UTC)
- Expired
- Jul 13, 2016, 7:05 PM CDT
- In force
- 26 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:40 PM CDT | TSTM WND GST 50 | 5 W Bogue Chitto, MS | HIGH WINDS REPORTED...ROTTEN TREE DOWN ON JACKSON LIBERTY DRIVE...REPORTED BY LINCOLN SO |
| Jul 13, 6:40 PM CDT | HAIL 0.5 | 5 W Bogue Chitto, MS | DIME SIZE HAIL REPORTED BY LINCOLN SO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484
WUUS54 KJAN 132339
SVRJAN
MSC085-140030-
/O.NEW.KJAN.SV.W.0325.160713T2339Z-160714T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
LINCOLN... OR 11 MILES SOUTHWEST OF BROOKHAVEN...MOVING EAST AT 10
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOGUE CHITTO AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3152 9063 3155 9041 3135 9043 3135 9063
TIME...MOT...LOC 2338Z 265DEG 8KT 3144 9055
HAIL...1.00IN
WIND...60MPH
$$
EEC1 follow-up statement
295
WWUS54 KJAN 140005
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CDT WED JUL 13 2016
MSC085-140015-
/O.CAN.KJAN.SV.W.0325.000000T0000Z-160714T0030Z/
LINCOLN MS-
705 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3152 9063 3155 9041 3135 9043 3135 9063
TIME...MOT...LOC 0004Z 265DEG 8KT 3145 9048
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:14 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 13, 4:14 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Jackson MS 414 PM CDT WED JUL 13 2016 .DISCUSSION... Afternoon satellite imagery/RAP analysis had a stout 597dam ridge over the southern plains with a shortwave topping the ridge over the mid Mississippi Valley. Over our area a weak mid level trough axis was noted over southeast Mississippi. This feature along with daytime heating of our moist airmass has led to isolated storms across the southeast half of out CWA. Per the local wet microburst checklist, there remains the potential over our southeast for a few storms with damaging wind gusts to 60 mph. Nickel to quarter sized hail and frequent lightning may also accompany the strongest storms. This potential should end rapidly this evening by sunset. A moist airmass will remain over our CWA Thursday while a shortwave drops around the eastern periphery of the large mid level ridge. Our weak mid level low will be over the Mississippi Gulf coast. These features will combine with daytime heating to result in a little greater coverage of storms in our north as well as isolated convection Central and south. A few strong storms with gusty winds will be likely. The convection and cloud cover should hold afternoon temperatures down a degree or two as compared to today but peak heat index values are expected to be between 100 and 105 again./22/ Friday through Sunday the region will be under the weakness in the subtropical flat ridging, which will combined with a series shortwaves moving through northern stream moving through the mid to upper MS Valley. A frontal boundary will dip into the Mid South Region before becoming stationary. This pattern will allow a series of disturbances to cross our northern counties. Deep level shear will be on the weak side with mid level lapse rates 6-7c, and precipitable water of 1.8 to 2 inches which adds up to some locally heavy downpours. This could spell some strong storm complexes moving across the CWA. Will have to keep monitoring for possible mention in the HWO. For Monday into Tuesday the subtropical ridge will build up from the Southern Plains as 597 dkm heights build toward the CWA. This will increase heat indices across the region as highs shoot into the middle toward upper 90s. This will push heat indices to 105 and above toward 110 degrees. Rain chances will decrease some for early next week. Looking beyond Tuesday it looks like this pattern will continue through Friday as the Euro and GFS models try to bring 600 dkm to the mid MS Valley. Ensemble guidance shows that the 2 meter temps could top 100 degrees in some locations. So with this mind may have to eventually mention it in the HWO if the pattern holds. /17/ && .AVIATION... Isolated to scattered convection is developing this afternoon, primarily across east and southeast Mississippi and will persist through this afternoon to early evening. Again, convection observed within a site's respected aerodrome will bring about a brief period of MVFR/IFR ceilings and/or visibility. Convection will dissipate around 14/00Z at KGTR/KMEI/KHBG and at KHKS/KJAN around 14/02Z. Winds today will be from the south- southwest between 5-10 knots. Some low stratus will move in again in east to southeast Mississippi later tonight around 14/07-09Z at KMEI/KHBG with some MVFR/IFR ceilings and visibilities. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 95 74 93 / 8 19 22 49 Meridian 73 95 72 93 / 10 21 23 52 Vicksburg 76 95 74 94 / 7 18 20 40 Hattiesburg 74 94 74 92 / 13 30 21 58 Natchez 74 93 74 92 / 8 24 19 45 Greenville 77 94 75 93 / 5 30 27 42 Greenwood 74 94 73 92 / 5 32 30 49 && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && 22/19/17/DC
Hazardous weather outlook, Jul 13, 2:24 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT WED JUL 13 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050- 053-054-059-060-141930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN- HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- 224 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ046-051-052-055>058-061>066-072>074-141930- KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 224 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON. THIS WILL PRIMARILY BE BETWEEN 1 AND 7 PM. DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY CONCERN WITH THESE STORMS. NICKEL TO QUARTER SIZED HAIL AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 13, 4:52 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT WED JUL 13 2016
LAZ023>025-132230-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
452 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CATAHOULA...
SOUTHWESTERN FRANKLIN AND SOUTHWESTERN TENSAS PARISHES THROUGH 530
PM CDT...
AT 451 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SICILY ISLAND...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WISNER...JIGGER...ENTERPRISE...SICILY ISLAND AND GILBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3193 9190 3195 9190 3211 9168 3183 9143
3174 9167 3174 9170 3172 9170 3170 9176
3193 9191
TIME...MOT...LOC 2151Z 226DEG 8KT 3187 9170
LAMBSpecial weather statement, Jul 13, 5:06 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 506 PM CDT WED JUL 13 2016 MSZ066-132230- JONES MS- 506 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JONES COUNTY THROUGH 530 PM CDT... AT 506 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOSELLE...OR 8 MILES NORTH OF PETAL. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTABUCHIE AND MOSELLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3157 8934 3155 8909 3143 8912 3143 8934 TIME...MOT...LOC 2206Z 186DEG 2KT 3147 8923 LAMB
Special weather statement, Jul 13, 5:32 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT WED JUL 13 2016 MSZ059-061-132300- FRANKLIN MS-JEFFERSON MS- 532 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 600 PM CDT... AT 532 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KIRBY...OR 26 MILES EAST OF NATCHEZ. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MCNAIR AROUND 550 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3150 9092 3155 9110 3175 9102 3166 9077 TIME...MOT...LOC 2232Z 204DEG 2KT 3159 9094 EEC
Special weather statement, Jul 13, 6:02 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUL 13 2016
MSZ063-064-132330-
LAWRENCE MS-JEFFERSON DAVIS MS-
602 PM CDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAWRENCE AND
SOUTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 630 PM CDT...
AT 601 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PROGRESS...OR 17 MILES NORTH OF COLUMBIA. THIS STORM WAS NEARLY
STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CARSON AND SOCIETY HILL AROUND 630 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3140 9008 3159 9006 3159 8973 3144 8976
3143 8979 3144 8982 3139 8982 3139 8989
TIME...MOT...LOC 2301Z 280DEG 4KT 3151 8990
EECSpecial weather statement, Jul 13, 6:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 609 PM CDT WED JUL 13 2016 MSZ050-140000- SCOTT MS- 609 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT COUNTY UNTIL 700 PM CDT... AT 609 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER FOREST. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FOREST AND HILLSBORO AROUND 700 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3223 8961 3251 8951 3245 8932 3222 8932 TIME...MOT...LOC 2309Z 105DEG 1KT 3236 8944 EEC
Special weather statement, Jul 13, 6:33 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 633 PM CDT WED JUL 13 2016 MSZ062-140000- LINCOLN MS- 633 PM CDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LINCOLN COUNTY UNTIL 700 PM CDT... AT 633 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER WEST LINCOLN...OR 9 MILES SOUTHWEST OF BROOKHAVEN. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ENTERPRISE AND BOGUE CHITTO AROUND 700 PM CDT. LAT...LON 3135 9063 3154 9063 3156 9038 3135 9039 TIME...MOT...LOC 2333Z 271DEG 4KT 3147 9055 EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:16 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jul 13, 3:36 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | JAN | Clarke | 28 min |
| Jul 13, 4:31 PM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Jul 13, 5:06 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 38 min |
| Jul 13, 5:32 PM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| Jul 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 33 min |
| Jul 13, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 38 min |
| Jul 13, 6:02 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 28 min |
| Jul 13, 6:09 PM CDT | Special Weather Statement | JAN | Scott | 51 min |
| Jul 13, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 44 min |
| Jul 13, 6:21 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 39 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | JAN | Lincoln | 27 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.